Results: 1-10 |
Results: 10

Authors: Chen, PN He, JX Qin, HS
Citation: Pn. Chen et al., A proof of the Jacobian conjecture on global asymptotic stability, ACTA MATH S, 17(1), 2001, pp. 119-132

Authors: Yang, XQ Huo, LX Qin, HS Liu, YL
Citation: Xq. Yang et al., Influences of some materials on J-estimation methods for pipes with circumferential surface cracks, INT J PRES, 78(9), 2001, pp. 599-605

Authors: Hong, YG Qin, HS Chen, GR
Citation: Yg. Hong et al., Adaptive synchronization of chaotic systems via state or output feedback control, INT J B CH, 11(4), 2001, pp. 1149-1158

Authors: Chen, PN Qin, HS Huang, J
Citation: Pn. Chen et al., Local stabilization of a class of nonlinear systems by dynamic output feedback, AUTOMATICA, 37(7), 2001, pp. 969-981

Authors: Chen, GR Fang, JQ Hong, YG Qin, HS
Citation: Gr. Chen et al., Controlling Hopf bifurcations: Discrete-time systems, DISCR D N S, 5(1), 2000, pp. 29-33

Authors: Fang, JQ Hong, YG Qin, HS Chen, GR
Citation: Jq. Fang et al., Nonlinear control of chaotic systems: A switching manifold approach, DISCR D N S, 4(4), 2000, pp. 257-267

Authors: Chen, PN Qin, HS Cheng, DZ Hong, YG
Citation: Pn. Chen et al., Stabilization of minimum phase nonlinear systems by dynamic output feedback, IEEE AUTO C, 45(12), 2000, pp. 2331-2335

Authors: Zhu, QM Hong, YG Qin, HS Chen, PN
Citation: Qm. Zhu et al., Stabilization of a class of generalized bilinear systems, INT J ROBUS, 9(9), 1999, pp. 573-579

Authors: Chen, GR Fang, JQ Hong, YG Qin, HS
Citation: Gr. Chen et al., Controlling Hopf bifurcations: Continuous-time systems, ACT PHY C E, 8(6), 1999, pp. 416-422

Authors: Zhang, HZ Qin, HS Chen, GR
Citation: Hz. Zhang et al., Adaptive control of chaotic systems with uncertainties, INT J B CH, 8(10), 1998, pp. 2041-2046
Risultati: 1-10 |